MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STICKRIGHT, 4" X 10 YD

Medline Industries, LP MEDLINE; STICKRIGHT, 4" X 10 YD
Catalog Number MSC4204EP
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "tape lacks adhesive lifting off skin, leading to premature removal of postoperative drain on 2 separate patients.".
 
Additional Manufacturer Narrative
According to the customer, the product "seems to have substantially less adhesive properties to the former product," and "when a patient would reposition themselves in bed, the tape would prematurely lift off of patient¿s skin, exposing the drain/skin site, ultimately leading to the drain working its way completely out of the patient, prior to our drain removal criteria"; the patients were monitored for postoperative complications and no additional follow-up care or new drain placement was needed.The supplier was notified of the issue for investigation, and the vendor/manufacturer reviewed any potential cause of defect of dhr and batch record, inspection record, manufacturing, raw material and equipment calibration and preventive maintenance, employee training, and retain sample, which all met the specification as required.After conducting the investigation, the issue reported in the complaint regarding the "lacks adhesive" could not be confirmed with sample received for investigation.The cause was updated to "cannot determine cause w/received sample," and a review of the complaint information as well as the results of the investigation indicate no need for further action at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STICKRIGHT, 4" X 10 YD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50752857
Report Number1417592-2026-39010
Device Sequence Number9460898
Product Code KGX
UDI-Device Identifier10197344102747
UDI-Public10197344102747
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSC4204EP
Device Lot Number87524080031
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown